# SDR REXA2016072001419

- Difficulty date: July 20, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fairing
- Condition: Cracked
- Location: Nr 1 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST NOZZLE FAIRING DOOR CUTOUT AT LOWER ATTACH POINT FOUND CRACKED IN TWO PLACES.  REPAIRED THE EXHAUST FAIRING DOOR CUTOUT IAW CMM 78-11-00.
